On infinitude of primes - Archive ouverte HAL Access content directly
Journal Articles Hardy-Ramanujan Journal Year : 1984

On infinitude of primes

Abstract

Let $K (>1)$ and $k (>1)$ be given integers. In this paper we prove that $e_K(q)\equiv0 \mod k^{[m]}$ for infinitely many primes $q$, where $m=c_k\log\log q$ for a certain $c_k>0$ and $e_K(q)$ denotes the exponent of $K$ modulo $q$. In particular, $q\equiv1 \mod k$ for infinitely many primes $q$.
Fichier principal
Vignette du fichier
7Article5.pdf (990.79 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-01104356 , version 1 (16-01-2015)

Identifiers

Cite

S Srinivasan. On infinitude of primes. Hardy-Ramanujan Journal, 1984, Volume 7 - 1984, pp.21 - 26. ⟨10.46298/hrj.1984.112⟩. ⟨hal-01104356⟩

Collections

INSMI
50 View
498 Download

Altmetric

Share

Gmail Facebook X LinkedIn More